Kodai Mathematical Journal

On the Łojasiewicz exponent and Newton polyhedron

Ould M. Abderrahmane

Full-text: Open access

Abstract

The object of this paper is to give an estimation of the Łojasiewicz exponent of the gradient of a holomorphic function under Kouchnirenko's nondegeneracy condition, using information from the Newton polyhedron.

Article information

Source
Kodai Math. J. Volume 28, Number 1 (2005), 106-110.

Dates
First available in Project Euclid: 23 March 2005

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1111588040

Mathematical Reviews number (MathSciNet)
MR2122194

Digital Object Identifier
doi:10.2996/kmj/1111588040

Zentralblatt MATH identifier
1082.14006

Citation

Abderrahmane, Ould M. On the Łojasiewicz exponent and Newton polyhedron. Kodai Mathematical Journal 28 (2005), no. 1, 106--110. doi:10.2996/kmj/1111588040. http://projecteuclid.org/euclid.kmj/1111588040.


Export citation